Publication
Title
Payments for ecosystem services and the fatal attraction of win-win solutions
Author
Abstract
Language
English
Source (journal)
Conservation Letters
Publication
2013
ISSN
1755-263X
Volume/pages
6:4(2013), p. 274-279
ISI
000323041600007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 23.09.2018
To cite this reference